Quick search
Go!

ON πgI-CONTINUOUS FUNCTIONS ON IDEAL TOPOLOGICAL SPACES


R. SANTHI 1 AND M. RAMESHKUMAR 2
1. Department of Mathematics, NGM College, Pollachi-642001, Tamil Nadu, INDIA. e-mail : santhifuzzy@yahoo.co.in
2. Department of Mathematics, P. A College of Engineering and Technology, Pollachi-642002, Tamil Nadu, INDIA. e-mail : rameshngm@gmail.com

Issue:

SSRSMI, Number 1, Volume XXV

Section:

Volume 25, Number 1

Abstract:

In this paper, πgI-continuous functions, quasi semi-*-normal spaces and πgI -regular spaces are introduced. Characterizations and properties of the newly introduced notions are studied, as well as some connections between this notions.

Keywords:

πgI-continuous functions, quasi semi-*-normal spaces, πgI -regular spaces.

Code [ID]:

SSRSMI201501V25S01A0017 [0004226]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu